# SDR SWAA991114

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 068SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22357
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 65C19901
- Condition: Disconnected
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RON CHECK, FOUND FWD ENTRY DOOR EVACUATION SLIDE CABLE LOCK DISCONNECTED.  RECONNECTED SLIDE CABLE LOCK.  NO DEFECTS NOTED PER MM.
